# SDR 05FDEA03858

- Difficulty date: November 17, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Corroded
- Location: Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD TRUNNION SUPPORT FITTING O/B FLANGE, O/B SURFACE HAS SURFACE CORROSION BETWEEN -THROUGH PIN- AND LWR PORK CHOP FITTING BOLT HOLE LOCATIONS. REPAIRED L/H MLG FWD TRUNNION SUPPORT FITTING PER FED EX EA 7-5710-91408.
